# SDR EISA20010147

- Difficulty date: December 17, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- Aircraft time: 61,771 hours, 39,430 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Condition: Misinstalled
- Component: Nose Landing Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

GOT UNSAFE NOSE GEAR DOOR LIGHT ON CLEANUP RTB.  ON LANDING, HAD SEVERE VIBRATION WHEN NOSE WHEEL LOWERED TO GROUND.CORRECTIVE ACTION:FOUND NLG APEX PIN IMPROPERLY INSTALLED. INSTALLED PIN PER MM 32-21.(SUBSEQUENT D.V.I. OF NLG AND DOORS & W/W FOUND NO DEFECTS REF MM 32-21 & 32-22)
